# SDR SWIA202157646

- Difficulty date: February 27, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 22L AT SEVERAL LOCATIONS (MARKED) BETWEEN FS1000.00 TO FS 1031.00.     (C-CHECK RO 4/21/2021)    REPAIRED CORROSION ON STRINGER 22L BETWEEN FS 1000.00 AND 1031.00 AS PER CRJ 700 SRM 51-42-06-001-001-A01 AND MHIRJ REO 670-53-61-1837 REV -- DATED 2021-03-28. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS. PRESSURE CHECK GOOD.
